# SDR DALA2021050302513

- Difficulty date: April 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 68,089 hours, 31,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 - CRACK INTERNAL STRUCTURE LOAD TRANSMITTING PROFILE LH OF EMERGENCY EXIT DOOR 833. CORRECTIVE ACTION: REPLACED LH LOAD TRANSMITTING PROFILE OF EMERGENCY EXIT DOOR 833 IN PASSENGER CABIN AS PER A320 SRM (1796083)
